Absolute summability of conjugate Fourier integrals by the method of G. F. Voronoi
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1967), pp. 11-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_6_a1,
author = {L. G. Boitsun},
title = {Absolute summability of conjugate {Fourier} integrals by the method of {G.} {F.~Voronoi}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {11--21},
year = {1967},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_6_a1/}
}
L. G. Boitsun. Absolute summability of conjugate Fourier integrals by the method of G. F. Voronoi. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1967), pp. 11-21. http://geodesic.mathdoc.fr/item/IVM_1967_6_a1/